MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax Light; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax Light; Surgical Mesh
Catalog Number 0117311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 04/17/2014
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2012 - patient was diagnosed with bilateral inguinal hernias and an umbilical hernia thereby underwent laparoscopic repair of bilateral inguinal hernias with the implant of two 3dmax light meshes (device 1 - right and 2 - left) and open umbilical hernia repair with the implant of ventralex st hernia patch (device 3).Per op notes, "two 3dmax light meshes (device 1 - right and 2 - left) were placed bilaterally using tacks.Next, the umbilical defect was identified.A small ventralex st hernia patch (device 3) was placed in the peritoneal cavity using prolene sutures." (b)(6) 2014 - patient was diagnosed with recurrent bilateral inguinal hernias thereby underwent robotic-assisted laparoscopic repair of recurrent right inguinal hernia with the removal of mesh (device 1) and implant of perfix plug (device 4), open repair of left inguinal hernia with the implant of perfix plug (device 5).Per op notes, "omental adhesions were taken down on both left and right mid abdomen.Explored on the right side, the mesh (device 1) was dissected off the anterior abdominal wall.Then a medium perfix plug (device 4) was placed into the abdominal cavity.Attention was then turned towards the left inguinal area; there is herniated fat anterolaterally consistent with a "lipoma of the cord¿.Another medium perfix plug (device 5) was placed to the internal ring." this file represents 3dmax light (device 2).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2011) is considered to be a best estimate.This emdr represents the 3dmax light (device 2).An additional emdr and supplemental emdr were submitted to represent the 3dmax light (device 1) and ventralex st hernia patch (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMax Light
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50050311
Report Number1213643-2026-00948
Device Sequence Number13166073
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(17)161028(10)HUVI2070
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2016
Device Catalogue Number0117311
Device Lot NumberHUVI2070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight209 LB